Inverse Problems 23, 905-918 (2007) [DOI: 10.1088/0266-5611/23/3/004]

Scattering Theory for Jacobi Operators with Steplike Quasi-Periodic Background

Iryna Egorova, Johanna Michor, and Gerald Teschl

We develop direct and inverse scattering theory for Jacobi operators with steplike quasi-periodic finite-gap background in the same isospectral class. We derive the corresponding Gel'fand-Levitan-Marchenko equation and find minimal scattering data which determine the perturbed operator uniquely. In addition, we show how the transmission coefficients can be reconstructed from the eigenvalues and one of the reflection coefficients.

MSC2000: Primary 47B36, 81U40; Secondary 34L25, 39A11
Keywords: Inverse scattering, Jacobi operators, periodic, steplike

TeX file (46k) or pdf file (260k)